How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 8810
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

My bp is 97/68 and pulse 92. I'm on Altace 10 mg twice a day

Customer Question

My bp is 97/68 and pulse 92. I'm on Altace 10 mg twice a day and hydraclorathiazide 25mg once a day and synthyroid 75 alternating with 88 mg every other day. My heart is waking me up at night fluttering and when my bp goes that low my back aches. My tosh level two weeks ago was 16.1. Feeling very tired. I am 68 year old female.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr.Anil replied 5 months ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.

In my opinion you should consult your doctor and they may want to adjust/increase the dosage of your synthroid since your TSH level are already high and suggest hypothyroidism.Your feeling tired may be a sign of hypothyroidism.

Blood pressure is normal.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.

Related Medical Questions